Drugs Home > Nature-Throid Overdose
Some of the most serious symptoms of a Nature-Throid (thyroid USP) overdose include an irregular heart rhythm, heart palpitations, seizures, and coma. Since an overdose of the thyroid medication can be quite dangerous, you should seek medical attention immediately if you think you may have taken too much Nature-Throid. Overdose treatment options may include certain medicines, "pumping the stomach," or supportive care.
Nature-Throid™ (thyroid USP) is a natural thyroid hormone replacement medication. It is available only by prescription. Taking too much Nature-Throid can result in hyperthyroidism, a condition that can be quite dangerous. The specific effects of a Nature-Throid overdose will vary, depending on a number of factors, including the Nature-Throid dosage and whether it was taken with any other medications or substances.
The symptoms of a Nature-Throid overdose can be quite dangerous. Some of the most dangerous symptoms include:
- A rapid heart rate (tachycardia)
- An irregular heart rhythm (arrhythmia)
- High blood pressure (hypertension)
- Heart palpitations
- Confusion or disorientation
The treatment for a Nature-Throid overdose will also vary. If the overdose was recent, a healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV), if necessary
- Medications to control arrhythmias, seizures, or other symptoms
- Other treatments based on the complications that occur.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Nature-Throid.